MAUDE Adverse Event Report: DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND
Catalog Number 403342
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Image in case shows 1 triodent universal ring with a broken tine.Complaint substantiated.Dhr and retain investigations not completed because lot number not provided in case.
 
Event or Problem Description
In this event it is reported that a v3 ring universal (green) 2 pack broke during use.No broken parts inside patient's mouth.No injury.

Brand Name
V3 RING UNIVERSAL (GREEN) 2 PACK
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25448483
Report Number2515379-2026-00088
Device Sequence Number5763981
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number403342
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown